A New Formula for Prediction of Crack Widths in Reinforced and Partially Prestressed Concrete Beams

File Size Format
16363_1.pdf 341Kb Adobe PDF View
Title A New Formula for Prediction of Crack Widths in Reinforced and Partially Prestressed Concrete Beams
Author Chowdhury, Sanaul Huq; Loo, Yew-Chaye
Journal Name Advances in Structural Engineering
Editor Professor J.M. Ko
Year Published 2001
Place of publication UK
Publisher Multi-Science Publishing Co.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1260/1369433011502390
Copyright Statement Copyright 2001 Multi-Science Publishing Co. Ltd. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 4
Issue Number 2
Page from 101
Page to 110
ISSN 1369-4332
Date Accessioned 2002-04-11
Date Available 2012-02-10T02:17:50Z
Language en_US
Research Centre Centre for Infrastructure Engineering and Management
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Structural Engineering
URI http://hdl.handle.net/10072/3873
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice